# SDR 2016F00222

- Difficulty date: November 12, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 7,795 hours, 4,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 67227278
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,795 hours, 7,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACKED RT WING RIB STIFFENER AT CWS 161.40 DATED NOV 8, 2016 AND FAA FORM 8100-9 DATED 11/9/2016.
